×

Found 16 Documents (Results 1–16)

100
MathJax

Widths of the unit ball of \(H^ \infty\) in the weighted spaces \(L_ q(\mu)\). (English. Russian original) Zbl 0810.46056

Funct. Anal. Appl. 26, No. 3, 220-223 (1992); translation from Funkts. Anal. Prilozh. 26, No. 3, 85-87 (1992).
MSC:  46J15 46E30 46E35
PDF BibTeX XML Cite
Full Text: DOI

Classification of unimodal and bimodal corner singularities. (English. Russian original) Zbl 0810.32015

Funct. Anal. Appl. 26, No. 3, 213-215 (1992); translation from Funkts. Anal. Prilozh. 26, No. 3, 77-79 (1992).
Reviewer: H.Brodersen (Oslo)
MSC:  32S05
PDF BibTeX XML Cite
Full Text: DOI

Highest weight modules over certain quasigraded Lie algebras on elliptic curves. (English. Russian original) Zbl 0820.17037

Funct. Anal. Appl. 26, No. 3, 203-208 (1992); translation from Funkts. Anal. Prilozh. 26, No. 3, 65-71 (1992).
MSC:  17B67 17B10
PDF BibTeX XML Cite
Full Text: DOI

The Selberg trace formula and the Selberg zeta-function for cocompact discrete subgroups of \(SO_ +(1,n)\). (English. Russian original) Zbl 0846.11033

Funct. Anal. Appl. 26, No. 3, 196-203 (1992); translation from Funkts. Anal. Prilozh. 26, No. 3, 55-64 (1992).
MSC:  11F72 11M36 22E50
PDF BibTeX XML Cite
Full Text: DOI

Mixing for some classes of special flows over rotations of the circle. (English. Russian original) Zbl 0797.58045

Funct. Anal. Appl. 26, No. 3, 155-169 (1992); translation from Funkts. Anal. Prilozh. 26, No. 3, 1-21 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification